# SDR F3LA2020021090007

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N233FR
- Make and model: Airbus A320-214
- Aircraft serial: 7095
- Aircraft time: 15,231 hours, 6,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Unknown
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

L1 DOOR (EPSU (10WL) WILL NOT PASS SYSTEM TEST. PERFORMED OPS CHECK OF EPSU (10WL) PER TSM 33-51-00-810-282-A. OPS CHECK GOOD, NO DEFECTS NOTED.
